MathSciNet Relay Station
MathSciNet bibliographic data
MR248146 (40 #1400) 14.55
Mumford, D. A note of Shimura's paper "Discontinuous groups and abelian varieties''. Math. Ann. 181 1969 345–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement